# SDR ABXA020125

- Difficulty date: July 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.06" LONG CRACK WAS FOUND IN ONE FASTENER HOLE IN THE RIGHT UPPER WING WHILE ACCOMPLISHING SERVICE BULLETIN SB 767-54-0081.  REPAIRED AREA IAW REA B657-43512-MR.
